About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 921613, 10 pages
http://dx.doi.org/10.1155/2012/921613
Research Article

On Some Properties of New Paranormed Sequence Space of Nonabsolute Type

1Department of Mathematical Engineering, Yildiz Technical University, Davutpasa Campus, Esenler 34220, Istanbul, Turkey
2Department of Mathematic, Istanbul Commerce University, Üsküdar, Istanbul, Turkey

Received 25 February 2012; Accepted 24 June 2012

Academic Editor: Qiji J. Zhu

Copyright © 2012 Vatan Karakaya and Necip Şimşek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce some new generalized sequence space related to the space ( 𝑝 ) . Furthermore we investigate some topological properties as the completeness, the isomorphism, and also we give some inclusion relations between this sequence space and some of the other sequence spaces. In addition, we compute 𝛼 -, 𝛽 -, and 𝛾 -duals of this space and characterize certain matrix transformations on this sequence space.